# SDR 95FDEA01606

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Creased
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE IN SKIN AT BS 312 BETWEEN STR 17-18L.  CUT OUT DAMAGED SKIN.  DUE TO PROXIMITY OF DAMAGE, INCORPORATED THIS REPAIR WITH  REPAIR DOCUMENTED ON FEDEX NR 0168.  REPAIR WAS ACCOMPLISHED PER FEDEX EO NR 7-5330-25992.
